# SDR SWAA2021091499365

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 550c S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET STRINGER 25L FWD SIDE OF BSTA 550C AT FWD CARGO COMPARTMENT ; 2021-342131 / [01] REMOVED BRACKET ON STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40 02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE; [02] REMOVED BRACKET ON STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40 02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE. VERIFIED STEP 1 COMPLETE.; [03] DRILLED NEW BRACKET STRINGER 25L FWD SIDE OF BSTA 500 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; [04] DRILLED NEW BRACKET STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05. CORRECTED STA 500C.; [05] RII STEP 4 COMPLETED.; [06] APPLIED PROTECTIVE TREATMENT ON NEW HOLES BRACKET LOCATED BS 500C STR 25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-20-01; [07] VERIFIED STEP 6 COMPLETE; [08] OK TO INSTALL NEW BRACKET STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT; [09] STEP 8. OK TO INSTALL; GRANTED. ITEM RII; [10] INSTALLED BRACKET LOCATED AT STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT IAW B 737-700 SRM 51-40-02 DWG 143A7505 REV B; [11] REPLACED BRACKET LOCATED AT STRINGER 25L FWD SIDE OF BSTA 500C AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; SRM 51-40-02 DWG 143A7505 REV B; [12] STEP 10 Y 11 COMPLETE. RII
